MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd infusion adapter c100-o had a loose connection.The following information was provided by the initial reporter: the customer uses a b.Braun 1000ml saline bag for etoposide doses (occur weekly-biweekly).Bd's optima infusion adapter c100-o does not seat securely into the port of this specific 1000ml saline bag currently in use.The collar of the spike does not fit into the port, causing it to be easily pulled out.This created some concern from the pharmacists.No impact to patient.Please provide investigation response to me at (b)(6).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: multiple photos and one b.Braun iv bag were provided to our quality team for evaluation.Upon visual evaluation of the photos, the c100-o infusion adapter was observed assembled with the iv bag.The adapter appeared to be fully inserted, and no concerns with the connection were identified.Functional testing was performed using the returned iv bag by inserting a c100-o infusion adapter into the port.The evaluation confirmed that the product connected properly, the connection was secure, and no leakage was observed during testing.The product undergoes routine inspections throughout the manufacturing process to help ensure quality and proper functionality, including verification that all dimensional requirements are met.Because the specific lot involved in this event is unknown, a device history review could not be performed, and retained samples were not available for additional evaluation.Based on the photo review and functional testing conducted with the returned iv bag, we were unable to identify a root cause related to the product or manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24264493
Report Number3003152976-2026-00046
Device Sequence Number10723139
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515078
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown